×

zbMATH — the first resource for mathematics

Nil and power-central polynomials in rings. (English) Zbl 0297.16010

MSC:
16Rxx Rings with polynomial identity
15A24 Matrix equations and identities
16S50 Endomorphism rings; matrix rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. A. Amitsur, The \?-ideals of the free ring, J. London Math. Soc. 30 (1955), 470 – 475. · Zbl 0064.26506 · doi:10.1112/jlms/s1-30.4.470 · doi.org
[2] S. A. Amitsur, A generalization of Hilbert’s Nullstellensatz, Proc. Amer. Math. Soc. 8 (1957), 649 – 656. · Zbl 0079.05401
[3] Edward Formanek, Central polynomials for matrix rings, J. Algebra 23 (1972), 129 – 132. · Zbl 0242.15004 · doi:10.1016/0021-8693(72)90050-6 · doi.org
[4] I. N. Herstein, Theory of rings, University of Chicago Lectures Notes, 1961. · Zbl 0096.25701
[5] Thomas P. Kezlan, Rings in which certain subsets satisfy polynomial identities, Trans. Amer. Math. Soc. 125 (1966), 414 – 421. · Zbl 0154.02702
[6] M. Schacher and L. Small, Central polynomials which are \( p\)th powers, Comm. Algebra (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.